# SDR SWIA202159614

- Difficulty date: May 10, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL CORRODED AT THE AFT END FS349.00 Â€“ FS364.00. (MARKED)     (C-CHECK RO 7/18/2021)    REMOVED AND REPLACED INTERCOSTAL AT FS349-FS364 BETWEEN STR27-STR26L. REF CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21 AND DWG 601R31049, REV-G. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY. NO LEAKS NOTED.
